Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 89, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 1, 2007, 5:58 PM EDT for Leon County, Florida; Grady County, Georgia. It was in force for 17 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2007, 5:58 PM EDT (21:58 UTC)
- Expired
- Jul 1, 2007, 6:15 PM EDT
- In force
- 17 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Leon County, FL, Grady County, GA
The radar
The Tallahassee radar (KTLH), 33 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 6:10 PM EDT | TSTM WND DMG | Rocky Hill, GA | SEVERAL TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1349 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 012158 SVRTAE FLC073-GAC131-012215- /O.NEW.KTAE.SV.W.0089.070701T2158Z-070701T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 558 PM EDT SUN JUL 1 2007 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN LEON COUNTY IN FLORIDA... SOUTHERN GRADY COUNTY IN SOUTHWEST GEORGIA... * UNTIL 615 PM EDT * AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HIAMONEE...OR ABOUT 15 MILES SOUTHWEST OF CAIRO...AND MOVING SOUTHEAST AT 10 MPH. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3075 8431 3059 8430 3047 8407 3081 8408 $$ 9-FOURNIER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:38 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jul 1, 3:38 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR SPELLING NATIONAL WEATHER SERVICE TALLAHASSEE FL 338 PM EDT SUN JUL 1 2007 .SYNOPSIS... THE 18 UTC REGIONAL SURFACE ANALYSIS SHOWS A WEAK WAVY COLD FRONT SINKING SLOWLY SOUTH ACROSS NORTH GA AND NORTH AL. A BROAD AREA OF LOW PRESSURE COVERS MOST OF GA AHEAD OF THIS FRONT. VAPOR IMAGERY AND UPPER AIR PROFILER DATA SHOW A RIDGE OVER THE CENTRAL U.S. AND A TROUGH OVER THE NORTHEAST...WITH ABUNDANT UPPER LEVEL MOISTURE OVER THE DEEP SOUTH. THERE IS ALSO A WEAK VORTICITY MAX OVER THE NORTHEAST GULF. A NARROW CLOUD BAND (THAT WAS OVER THE FL BIG BEND AND PANHANDLE THIS MORNING AND EARLY AFTERNOON) HAS KEPT TEMPERATURES DOWN A BIT SO FAR IN THAT AREA...BUT THESE CLOUDS HAVE THINNED OUT SOMEWHAT AND WE EXPECT OUR HIGHS TO STILL REACH INTO THE MID 90S. LOCAL RADARS SHOW SCATTERED THUNDERSTORMS DEVELOPING ACROSS OUR AREA...MAINLY WEST OF THE APALACHICOLA RIVER WHERE THERE HAS BEEN MORE HEATING. WE STILL EXPECT A CHANCE OF PULSE SEVERE STORMS THROUGH THIS EVENING...AS THERE IS A LOT OF CAPE ABOVE THE -10 DEGREE C ISOTHERM ON THE SOUNDING (IN THE ICE GROWTH ZONE) AND THERE IS A STEEP THETA-E GRADIENT BETWEEN THE SURFACE AND 550 MB TO SUPPORT WET MICROBURSTS. && .SHORT TERM... (TONIGHT THROUGH WEDNESDAY) ALL OF THE 12 UTC NUMERICAL GUIDANCE HAS THE CENTRAL U.S. RIDGE RETROGRADING DURING THIS TIME AS HEIGHTS FALL OVER THE EASTERN PORTION OF THE COUNTRY. THE MODELS FORECAST THE WEAK COLD FRONT (CURRENTLY OVER NORTH GA AND NORTH AL) TO MERGE WITH THE BROAD WEAK LOW OVER GA AND DRIFT SLOWLY SOUTH ACROSS OUR AREA MONDAY AND MONDAY NIGHT. THE GFS IS THE OUTLIER AFTER THIS AS IT DEVELOPS A LOW OVER THE FL PANHANDLE TUESDAY MORNING...AND TAKES THIS LOW EASTWARD ALONG THE STALLED FRONT ACROSS NORTH FL. WITH THIS SOLUTION THE GFS FORECASTS A LOT OF DRY AIR TO WRAP AROUND THE WEST SIDE OF THIS LOW (OVER OUR AREA) ON WEDNESDAY...WHICH WOULD RESULT IN A DRIER FORECAST. THE NAM...UKMET...AND GFS ENSEMBLE MEAN ALL SHOW THE FRONT (ACTUALLY MORE OF A WIND SHIFT LINE BY THIS TIME) STALLING ACROSS SOUTH FL AND THE CENTRAL GULF TUESDAY AND WEDNESDAY. THIS WOULD KEEP OUR AREA LOCKED INTO THE DEEP LAYER MOISTURE THROUGH WEDNESDAY...RESULTING IN HIGHER POPS AND SLIGHTLY LOWER TEMPERATURES. WE OPTED FOR THE LATER SOLUTION (NAM AND UKMET). THE POP WILL BE ABOVE CLIMATOLOGY THROUGH AT LEAST TUESDAY (GENERALLY IN THE 50-80 PERCENT RANGE...ESPECIALLY DURING THE DAYTIME) DUE TO FAVORABLE THERMODYNAMICS AND WEAK Q-G FORCING ASSOCIATED WITH THE FRONTAL SYSTEM. WITH WEAK STEERING FLOW AND HIGH AMOUNTS OF DEEP LAYER MOISTURE...IT APPEARS SOME MUCH NEEDED SIGNIFICANT RAINFALL IS LIKELY FOR OUR AREA. THE CLOUD COVER WILL KEEP OUR HIGH TEMPERATURES SLIGHTLY BELOW CLIMATOLOGY. THE 12 UTC GFS MOS POP FOR WEDNESDAY IS BELOW CLIMATOLOGY (20-30 PERCENT)...BUT IT IS BASED OFF THE DRIER GFS SOLUTION. WE LEFT OUR PREVIOUS FORECAST ALONE FOR WEDNESDAY (30-40 PERCENT POPS)...AS IT IS NEAR CLIMATOLOGY AND A COMPROMISE BETWEEN THE DRIER GFS AND WETTER NAM SOLUTIONS. WET MICROBURST WILL BE A POSSIBILITY AGAIN MONDAY...BUT THE CAPE WILL NOT BE QUITE AS HIGH AS TODAY OR YESTERDAY DUE TO THE INCREASED CLOUD COVER. .LONG TERM... (THURSDAY THROUGH SUNDAY) THURSDAY AND FRIDAY LOOK TO BE SLIGHTLY DRIER THAN PREVIOUS DAYS BEFORE UNSETTLED WEATHER RETURNS BY THE WEEKEND. TEMPERATURES LOOK TO BE NEAR CLIMO THROUGH THE PERIOD. && .AVIATION... HAVE TEMPOS FOR TSTMS AT ALL TERMINALS FOR THE REMAINDER OF THIS AFTERNOON EXTENDING INTO THE EVENING. SOME OF THE STORMS MAY BE STRONG TO SEVERE BEFORE DIMINISHING LATER THIS EVENING. OVERNIGHT...VSBYS MAY BRIEFLY DROP TO MVFR LEVELS...ESPECIALLY AT LOCATIONS THAT RECEIVE RAIN. CONVECTION WILL DEVELOP ONCE AGAIN MONDAY AND MAY EVEN GET AN EARLIER START. && .MARINE... LOW WINDS AND SEAS WILL CONTINUE THROUGH THE EARLY PART OF THE WORK WEEK. OUR WIND FORECAST IS NOW BASED PRIMARILY ON THE NAM (BECAUSE THE GFS IS FORECASTING WHAT MAY BE A SPURIOUS LOW OVER THE NORTHEAST GULF)...SO IF THE NAM IS WRONG (AS WELL AS THE UKMET AND GFS ENSEMBLE MEAN) OUR WIND DIRECTION FORECAST COULD BE WAY OFF. && .FIRE WEATHER... RED FLAG CONDITIONS ARE NOT EXPECTED THROUGH MID WEEK. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 73 87 71 86 71 / 50 70 50 70 40 PANAMA CITY 77 88 75 88 74 / 50 70 50 60 40 DOTHAN 73 88 71 86 70 / 50 70 50 60 30 ALBANY 75 89 72 86 69 / 50 80 60 60 40 VALDOSTA 73 88 71 86 70 / 60 80 60 70 40 CROSS CITY 73 89 72 87 71 / 50 80 50 70 40 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GMZ750...NONE. GMZ755...NONE. GMZ770...NONE. GMZ775...NONE. && LONG TERM...GODSEY AVIATION...BARRY REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Jul 1, 11:03 AM EDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1103 AM EDT SUN JUL 1 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-021200- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1103 AM EDT SUN JUL 1 2007 /1003 AM CDT SUN JUL 1 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND THIS EVENING... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND GENERALLY MOVE SLOWLY TOWARD THE SOUTH. SOME OF THESE STORMS WILL BRIEFLY REACH SEVERE LEVELS...WITH DAMAGING WINDS AROUND 60 MPH AND HAIL THE SIZE OF PENNIES OR QUARTERS POSSIBLE. EVEN IN THE STORMS THAT ARE NOT SEVERE...WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND SMALL HAIL WILL BE POSSIBLE...MORE SO THAN USUAL FOR THIS TIME OF YEAR. BECAUSE THE LARGE AMOUNT OF MOISTURE AVAILABLE IN THE ATMOSPHERE AND THE EXPECTED SLOW MOVEMENT OF THESE STORMS...RAINFALL AMOUNTS IN SOME OF THESE STORMS WILL EXCEED 2 INCHES. SUCH HEAVY RAINFALL IN A SHORT PERIOD OF TIME COULD CAUSE FLOODING OF SOME ROADS...DITCHES...SMALL STREAMS...AND POOR DRAINAGE AREAS. A FLOOD WATCH HAS NOT BEEN ISSUED BECAUSE ANY FLOODING THAT OCCURS WILL BE LOCALIZED AND NOT WIDESPREAD. THE THREAT FOR SEVERE WEATHER WILL GRADUALLY DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN UNSETTLED WEATHER PATTERN WILL PERSIST THROUGH WEDNESDAY WITH SHOWERS AND THUNDERSTORMS POSSIBLE EACH DAY. SOME OF THESE STORMS COULD POTENTIALLY REACH SEVERE LIMITS ALONG WITH PRODUCING LOCALLY HEAVY RAINFALL. BY THURSDAY...RAIN CHANCES WILL DROP SIGNIFICANTLY. ANOTHER STORM SYSTEM WILL APPROACH THE REGION BY SATURDAY BRINGING BETTER CHANCES OF RAIN FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO MONITOR THE WEATHER TODAY. SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER/GODSEY
In the hours before
Special weather statement, Jul 1, 4:59 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 459 PM EDT SUN JUL 1 2007 ALZ067-012145- HENRY- 359 PM CDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HENRY COUNTY... * UNTIL 445 PM CDT AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF ABBEVILLE 8 MILES WEST OF ABBEVILLE TO JUST WEST OF HEADLAND...MOVING EAST AT 5 TO 10 MPH. THESE STORMS WILL BE NEAR... HEADLAND BY 410 PM CDT. ABBEVILLE BY 440 PM CDT. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 8-JAMSKI
Special weather statement, Jul 1, 5:17 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 517 PM EDT SUN JUL 1 2007 FLZ019-GAZ160-012145- LOWNDES-MADISON- 517 PM EDT SUN JUL 1 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LOWNDES AND MADISON COUNTIES... * UNTIL 545 PM EDT AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING LINE OF STRONG THUNDERSTORM 8 MILES WEST OF JENNINGS. THIS SMALL LINE OF STORMS WAS NOT MOVING MUCH...BUT THE LINE WAS DEVELOPING FROM SOUTHEAST TO NORTHWEST. MOTHBALL SIZE HAIL AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM...AS WELL AS FREQUENT LIGHTNING AND TORRENTIAL RAIN. 9-FOURNIER
Special weather statement, Jul 1, 5:24 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 524 PM EDT SUN JUL 1 2007 GAZ147-148-161-012200- BERRIEN-COOK-LANIER- 524 PM EDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SOUTHERN BERRIEN...COOK...AND LANIER COUNTIES... * UNTIL 600 PM EDT AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING FROM NASHVILLE TO 7 MILES SOUTHEAST OF LAKELAND. LITTLE MOTION IS EXPECTED. THESE STORMS WILL BE NEAR... RAY CITY BY 535 PM EDT. MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 9-FOURNIER
Local storm report, Jul 1, 5:34 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
534 PM EDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG GRAND RIDGE 30.72N 85.02W
07/01/2007 JACKSON FL LAW ENFORCEMENT
SEVERAL TREES DOWN ALONG ST HWY 69 JUST SOUTH OF US HWY
90.
&&
JAMSKISpecial weather statement, Jul 1, 5:53 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 553 PM EDT SUN JUL 1 2007 FLZ017-027-012230- LEON-WAKULLA- 553 PM EDT SUN JUL 1 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EXTREME SOUTHERN LEON AND WAKULLA COUNTIES... * UNTIL 630 PM EDT AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WOODVILLE...OR 9 MILES SOUTH OF TALLAHASSEE. THIS STORM WAS NEARLY STATIONARY NEAR THE WAKULLA AND LEON COUNTY BORDER. MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. 9-FOURNIER
Local storm report, Jul 1, 5:54 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
554 PM EDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG CLIMAX 30.88N 84.43W
07/01/2007 DECATUR GA LAW ENFORCEMENT
THREE TREES DOWN ON LAKE BOSTON RD EXTENSION.
&&
JAMSKIThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 5:07 PM EDT | Severe Thunderstorm Warning | TAE | Jackson | 23 min |
| Jul 1, 6:45 PM EDT | Severe Thunderstorm Warning | TAE | Wakulla | 30 min |
| Jul 1, 7:13 PM EDT | Special Marine Warning | TAE | 62 min | |
| Jul 1, 5:28 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady | 19 min |
| Jul 1, 5:30 PM EDT | Severe Thunderstorm Warning | TAE | Berrien | 15 min |
| Jul 1, 6:34 PM EDT | Severe Thunderstorm Warning | TAE | Mitchell | 11 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.